New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

helpingme1
New Member


Date Joined Nov 2006
Total Posts : 13
   Posted 6/16/2008 11:16 AM (GMT -7)   
hello everyone,
i am kinda new here. i havent posted much but i am on here almost daily reading post. anyway i suffer with anxiety and am always freaking out about something but now i have a new symptom that really has me concerned. for the last week my legs have been bothering me. mostly the lower leg area. feels kinda of achy and crampy at the same time.i havent done anything out of the ordinary to make them sore. should i be concerned or do you think maybe its nothing? im sorta freaking thinking maybe i have a blood clot. what do you guys think? can anxiety make you have pain like this?

thirstyforchrist
Regular Member


Date Joined Jun 2008
Total Posts : 416
   Posted 6/16/2008 11:35 AM (GMT -7)   
Hey helpingme,
Anxiety can cause physical problems but it sounds like to me you may have a potassium deficiancy. Try taking some potassium or eating a banana. I'm not a dr but that's my suggestion. And if your really concerned about the pain, you should see your dr. Welcome to HW, this is a wonderful and supportive site. You've definatley come to the right place. Everyone here is so wonderful and sweet. Keep posting and let us know how your doing! I will keep you in my prayers!!
(((((((((((((((((((LOVE and HUGS)))))))))))))))))))))))))))
"There is hope for every man, a solid place where we can stand, in this dry in weary land, there is hope for every man... Jesus is hope for every man"  -Casting Crowns


helpingme1
New Member


Date Joined Nov 2006
Total Posts : 13
   Posted 6/16/2008 12:03 PM (GMT -7)   
thanks for replying so quickly. is pottasium something that one has supplement out of the blue like that? also wanted to give a little info about myself. im a 34 year old female. again thanks for your reply and its always comforting to know that someone is praying for you. what we do without him?

thirstyforchrist
Regular Member


Date Joined Jun 2008
Total Posts : 416
   Posted 6/16/2008 12:19 PM (GMT -7)   
Well, it's something that happens to me alot. And yes it comes out of nowhere. Usually after I have sweated alot or eaten less. That may not be your problem so I would check with your DR. Does it ever intinsify? Like in the middle of the night or when you strethch your legs and toes? I think it can also happen after you've been sick with a stomach bug. Diareah can cause your body not to absorb potassium as well. LOVE!!!
"There is hope for every man, a solid place where we can stand, in this dry in weary land, there is hope for every man... Jesus is hope for every man"  -Casting Crowns


greyhound
Regular Member


Date Joined May 2005
Total Posts : 277
   Posted 6/16/2008 4:27 PM (GMT -7)   
I will pray for you too. Yes, I get that pain unless I take a potassium supplement.

Also, I have had a blood clot in my leg. I just knew that's what it was, as it was like nothing I have ever experienced.

(p.s. Thirsty for Christ, I love your siggy.)
 


Adopt a retired racing greyhound


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/16/2008 5:37 PM (GMT -7)   

Hello, this is Kitt.  I think K+ is good to take but if you have bilateral leg pain that just came on and does not go away, you should always check with your physician as it could have many causes. Circulation problems may also cause leg pain so if your not better soon, please get a check up.

Anxiety can cause just about any somatic pain or discomfort.

Take care
Kitt


 

Kitt, Moderator: Anxiety, Panic & Depression 
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~


UC since'76
Regular Member


Date Joined Dec 2006
Total Posts : 77
   Posted 6/17/2008 12:10 PM (GMT -7)   

Get to a doctor NOW.

I had the same thing two years ago. It turned out to be a DVT or deep vein thrombosis. These clots can break off and lodge in your heart lungs or brain. This can be fatal.They do a doppler test to find it. Better that it is in the lower leg than in the thigh.

My clot is gone now, but, I will be on blood thinners for the rest of my life. I go to the Coumadin Clinic every few weeks. They do a finger-stick and based on how thick or thin my blood is, then, they change my Coumadin dose or not.

If it is not a clot, better safe than sorry.

 


Ulcerative Colitis since about 1976
Pan colitis since at least 1994
 
Never had a flare until MD gave massive dose of Magnesiun while hospitalized for bronchitis.
 
During subsequent hospitalization for the flare, GI looked me straight in the eye and said "don't ever stop using Asacol."
Insurance company thought otherwise so I'm on no meds.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 11:13 PM (GMT -7)
There are a total of 2,732,421 posts in 301,024 threads.
View Active Threads


Who's Online
This forum has 151181 registered members. Please welcome our newest member, carol9.
243 Guest(s), 6 Registered Member(s) are currently online.  Details
Brianscoob, Mews2much, Girlie, ggfgfgfdgfgdd98, gdftggfdgfdgf21, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer